# SDR USAA951145

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 312-328
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 16 INCHES BY 1 INCH CORROSION BS 312 TO BS 328, ON STRINGER.  REMOVED CORROSION, FABRICATED REPAIR AND SHIMS.  REPAIRED SRM 53-00-03 FIG 201, PG 207.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
